Lately my rashes have been flaring up from eczema, i think its from my laundry detergent but all day today and some last night, on both legs my inner thigh has been raw looking, and has been leaking puss, what can i do? Quick response to this would be greatly appreciated.
Scattered pustules on the arms and legs are usually follicular due to staph infection but Pityrosporon folliculitis and rarely Pseudomonas hot tub folliculitis may be found. Other than that, herpetic lesions also need to be ruled out.
For these sores, you need to get the sore cultures for bacterial or fungal infections and then specific treatment can be started.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
My skin is still flared up with the rash, and im working on trying to get to see a doctor, don't have insurance so, waiting on free clinic or trying to get medicare, but Ive tried lotions to help with dryness but it hasn't helped, and unfortunately, i didn't understand much of what you described, im not very knowledgeable when it comes to any of this. Thank you though for taking the time to reply and help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.